Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Perturbation theoretic entropy of the boundary actions of free groups


Author: Rui Okayasu
Journal: Proc. Amer. Math. Soc. 134 (2006), 1771-1776
MSC (2000): Primary 46L55; Secondary 28D20, 47B37
Published electronically: December 15, 2005
MathSciNet review: 2207492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the exact value of Voiculescu's perturbation theoretic entropy of the boundary actions of free groups. This result is a partial answer of Voiculescu's question.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L55, 28D20, 47B37

Retrieve articles in all journals with MSC (2000): 46L55, 28D20, 47B37


Additional Information

Rui Okayasu
Affiliation: Department of Mathematics Education, Osaka Kyoiku University, Kashiwara, Osaka 582-8582, Japan
Email: rui@cc.osaka-kyoiku.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08190-6
PII: S 0002-9939(05)08190-6
Keywords: Perturbation, entropy, Poisson boundary, free group
Received by editor(s): October 25, 2004
Received by editor(s) in revised form: January 25, 2005
Published electronically: December 15, 2005
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.